Skip to Main content Skip to Navigation
Journal articles

Direct and dual laws for automata with multiplicities

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622612
Contributor : Jean-Gabriel Luque <>
Submitted on : Monday, September 12, 2011 - 4:07:17 PM
Last modification on : Friday, January 8, 2021 - 11:22:05 AM

Identifiers

  • HAL Id : hal-00622612, version 1

Collections

Citation

G. Duchamp, M. Flouret, É. Laugerotte, Jean-Gabriel Luque. Direct and dual laws for automata with multiplicities. Theoretical Computer Science, Elsevier, 2001, 267 (1-2), pp.105-120. ⟨hal-00622612⟩

Share

Metrics

Record views

185